# SDR DXTA2023032182970

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- Aircraft time: 4,008 hours, 2,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pcb
- Part number: 7468101171
- Part serial: 0408
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AT FLIGHT LEVEL 320, THE CHECK DOOR AND CABIN DOOR OPEN EICAS MESSAGE DISPLAYED.  COMPLIED WITH THE CHECKLIST.  GAINED ACCESS TO L/H PCB ENCLOSURE ,REMOVED PCB NC105 P/N 7468101-17  1 S/N 0408, INSTALLED CUSTOMER SUPPLIED NEW PCB NC105, P/N 7468101-17 , S/N 0470, PERFORMED OPERATIONAL CHECK, ALL CHECKS GOOD, NO FAULTS FOUND, REASSEMBLED L/H PCB ENCLOSURE, AT-, D RETURNED AIRCRAFT TO INITIAL  CONDITON, REF AMM 24-60-40 52-10-00.
